advertisement
Question
Posted by: Tired | 2007/06/25

Surprize bleeding

Dear Doc

I am quite confused at the mo and hoping you can help out. I am on the pill and suppose to start my period next week. I skipped one pill last week but just resumed as I normally do the nxt day. Usually it takes about 4 days of the taking of the non-active pills before I start my period so my body, I supposed, is not very sensitive.

However, this morning I woke up and I was bleeding. But not spotting, it was a lot.

Do you have any suggestion as to what it might be?

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't tell what the cause is. Wait and see what happens in the next few days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement